Exact multiplicity of stationary limiting problems of a cell polarization model

Tatsuki Mori, Kousuke Kuto, Tohru Tsujikawa, Shoji Yotsutani

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We show existence, nonexistence, and exact multiplicity for stationary limiting problems of a cell polarization model proposed by Y. Mori, A. Jilkine and L. Edelstein-Keshet. It is a nonlinear boundary value problem with total mass constraint. We obtain exact multiplicity results by investigating a global bifurcation sheet which we constructed by using complete elliptic integrals in a previous paper.

Original languageEnglish
Pages (from-to)5627-5655
Number of pages29
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume36
Issue number10
DOIs
Publication statusPublished - 2016 Oct 1
Externally publishedYes

Fingerprint

Exact multiplicity
Boundary value problems
Polarization
Limiting
Elliptic integral
Global Bifurcation
Multiplicity Results
Cell
Nonlinear Boundary Value Problems
Exact Results
Nonexistence
Model

Keywords

  • Bifurcation
  • Elliptic integral
  • Exact solution
  • Level set analysis
  • Nonlocal term
  • Reaction diffusion model

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Exact multiplicity of stationary limiting problems of a cell polarization model. / Mori, Tatsuki; Kuto, Kousuke; Tsujikawa, Tohru; Yotsutani, Shoji.

In: Discrete and Continuous Dynamical Systems- Series A, Vol. 36, No. 10, 01.10.2016, p. 5627-5655.

Research output: Contribution to journalArticle

Mori, Tatsuki ; Kuto, Kousuke ; Tsujikawa, Tohru ; Yotsutani, Shoji. / Exact multiplicity of stationary limiting problems of a cell polarization model. In: Discrete and Continuous Dynamical Systems- Series A. 2016 ; Vol. 36, No. 10. pp. 5627-5655.
@article{c77f9e718964464382f384b37ae8a00b,
title = "Exact multiplicity of stationary limiting problems of a cell polarization model",
abstract = "We show existence, nonexistence, and exact multiplicity for stationary limiting problems of a cell polarization model proposed by Y. Mori, A. Jilkine and L. Edelstein-Keshet. It is a nonlinear boundary value problem with total mass constraint. We obtain exact multiplicity results by investigating a global bifurcation sheet which we constructed by using complete elliptic integrals in a previous paper.",
keywords = "Bifurcation, Elliptic integral, Exact solution, Level set analysis, Nonlocal term, Reaction diffusion model",
author = "Tatsuki Mori and Kousuke Kuto and Tohru Tsujikawa and Shoji Yotsutani",
year = "2016",
month = "10",
day = "1",
doi = "10.3934/dcds.2016047",
language = "English",
volume = "36",
pages = "5627--5655",
journal = "Discrete and Continuous Dynamical Systems- Series A",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "10",

}

TY - JOUR

T1 - Exact multiplicity of stationary limiting problems of a cell polarization model

AU - Mori, Tatsuki

AU - Kuto, Kousuke

AU - Tsujikawa, Tohru

AU - Yotsutani, Shoji

PY - 2016/10/1

Y1 - 2016/10/1

N2 - We show existence, nonexistence, and exact multiplicity for stationary limiting problems of a cell polarization model proposed by Y. Mori, A. Jilkine and L. Edelstein-Keshet. It is a nonlinear boundary value problem with total mass constraint. We obtain exact multiplicity results by investigating a global bifurcation sheet which we constructed by using complete elliptic integrals in a previous paper.

AB - We show existence, nonexistence, and exact multiplicity for stationary limiting problems of a cell polarization model proposed by Y. Mori, A. Jilkine and L. Edelstein-Keshet. It is a nonlinear boundary value problem with total mass constraint. We obtain exact multiplicity results by investigating a global bifurcation sheet which we constructed by using complete elliptic integrals in a previous paper.

KW - Bifurcation

KW - Elliptic integral

KW - Exact solution

KW - Level set analysis

KW - Nonlocal term

KW - Reaction diffusion model

UR - http://www.scopus.com/inward/record.url?scp=84979517993&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84979517993&partnerID=8YFLogxK

U2 - 10.3934/dcds.2016047

DO - 10.3934/dcds.2016047

M3 - Article

VL - 36

SP - 5627

EP - 5655

JO - Discrete and Continuous Dynamical Systems- Series A

JF - Discrete and Continuous Dynamical Systems- Series A

SN - 1078-0947

IS - 10

ER -